MAUDE Adverse Event Report: Neuronetics, Inc NeuroStar Advanced Therapy; TMS

Neuronetics, Inc NeuroStar Advanced Therapy; TMS
Model Number v3.8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Tms patient experienced a seizure during a tms treatment.
 
Additional Manufacturer Narrative
Before starting treatment on the day of the event, the patient noted that they were feeling off.Treatment was being delivered that day for tms, although no specific correlation was determined, it occurred while in the neurostar chair.The patient did end up having a medical history of multiple seizures related to alcohol withdrawal in early (b)(6) 2026, also recent information from the post-seizure er visit showed there is history of subarachnoid hemorrhage and subdural hematoma.These conditions could have contributed to the seizure, and the provider noted that it was possible that the patient's medical history contributed to the seizure.Patient does not have any sequelae related to the seizure.

Brand Name
NeuroStar Advanced Therapy
Common Device Name
TMS
Manufacturer (Section D)
Neuronetics, Inc
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
Neuronetics, Inc.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 18355
+1(877)600-7555
MDR Report Key50813221
Report Number3004824012-2026-00021
Device Sequence Number10696968
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numberv3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fluoxetine 40mg daily; Folic acid 1 mg daily; hydroxyzine 25mg, 1/2 to 2 tabs tid prn; mirtazapine 25mg 102 tabs bedtime prn; multivitamin 1 daily; nicotine patch 1 daily; thiamine 100mg daily
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient RaceWhite